# SDR 2001F00574

- Difficulty date: August 10, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X146539
- Condition: Corroded
- Location: Turbine
- Part time: 1,706 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBINE RECEIVED FROM FIELD FOR HOWLING NOISE.  REMOVED COMBUSTION SECTION AND FOUND SULFADATION ON 1ST STAGE WHEEL.  THIS TURBINE HAD A ROLLS ROYCE COMBUSTION LINER.  WHEEL HAS MISSING AND BROKEN BLADES DUE TO SULFADATION.  (M)
